American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14K12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Elham Izadi and Jie Wang. The primitive cohomology of theta divisors. Contemporary Mathematics 647 (2015) 79-90.
Book volume table of contents   
View Article: PDF

[2] Tohru Nakashima. Large families of stable bundles on abelian varieties. Proc. Amer. Math. Soc. 141 (2013) 2225-2231.
Abstract, references, and article information   
View Article: PDF

[3] O. Debarre and E. Izadi. Ampleness of intersections of translates of theta divisors in an abelian fourfold. Proc. Amer. Math. Soc. 135 (2007) 3477-3483. MR 2336560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Piotr Kowalski and Anand Pillay. On algebraic $\sigma$-groups. Trans. Amer. Math. Soc. 359 (2007) 1325-1337. MR 2262852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tetsushi Ito. On the Manin-Mumford conjecture for abelian varieties with a prime of supersingular reduction. Proc. Amer. Math. Soc. 134 (2006) 2857-2860. MR 2231608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gianluca Pacienza. Subvarieties of general type on a general projective hypersurface. Trans. Amer. Math. Soc. 356 (2004) 2649-2661. MR 2052191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jian Kong. Seshadri constants on Jacobian of curves. Trans. Amer. Math. Soc. 355 (2003) 3175-3180. MR 1974680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Giuseppe Pareschi and Mihnea Popa. Regularity on abelian varieties I. J. Amer. Math. Soc. 16 (2003) 285-302. MR 1949161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia